| Model Number |
7812048001K |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a revision total hip arthroplasty(tha) surgical procedure, it was noted that the blade broke.It was also reported there were no delays, no adverse consequences or medical intervention as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting for device return to manufacturer.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description